| Model Number |
MMT-751LNAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had insulin pump error with every battery change.The insulin pump did not connect to continuous glucose monitoring and time or date requires reset with every battery change.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, self test and a21 alarm test.No unexpected a21 alarm anomalies noted.Device was programmed with test minilink and the glucose sensor simulator.Device communicated properly with glucose sensor simulator and display the 100 value properly on display graph.(b)(4).